# SDR 05FDEA00430

- Difficulty date: March 8, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727-200
- Aircraft serial: 21463
- Aircraft time: 41,264 hours, 26,276 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME IS DENTED ON I/B FLANGE AT BS 660 BETWEEN STR'S 23 LT AND 25 LT.  REPAIRED PER SRM 51-40-3
